Tohoku Mathematical Journal

Cohomogeneity one special Lagrangian submanifolds in the cotangent bundle of the sphere

Kaname Hashimoto and Takashi Sakai

Full-text: Open access

Abstract

We classify cohomogeneity one special Lagrangian submanifolds in the cotangent bundle of the sphere $S^n$ invariant under $SO(p) \times SO(n+1-p)$ with respect to the Stenzel metric and a Ricci-flat cone Kähler metric. Moreover, we describe the asymptotic behavior and singularities of such special Lagrangian submanifolds.

Article information

Source
Tohoku Math. J. (2), Volume 64, Number 1 (2012), 141-169.

Dates
First available in Project Euclid: 26 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1332767344

Digital Object Identifier
doi:10.2748/tmj/1332767344

Mathematical Reviews number (MathSciNet)
MR2911136

Zentralblatt MATH identifier
1242.53058

Subjects
Primary: 53C38: Calibrations and calibrated geometries

Keywords
Special Lagrangian submanifold Calabi-Yau manifold calibration minimal submanifold

Citation

Hashimoto, Kaname; Sakai, Takashi. Cohomogeneity one special Lagrangian submanifolds in the cotangent bundle of the sphere. Tohoku Math. J. (2) 64 (2012), no. 1, 141--169. doi:10.2748/tmj/1332767344. https://projecteuclid.org/euclid.tmj/1332767344


Export citation